MathSciNet Relay Station
MathSciNet bibliographic data
MR2557521 39A21
El-Morshedy, Hassan A. New oscillation criteria for second order linear difference equations with positive and negative coefficients. Comput. Math. Appl. 58 (2009), no. 10, 1988–1997.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement